# SDR CALA2018102702193

- Difficulty date: October 26, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 50,359 hours, 17,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3212
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 500C+5IN ABOVE STR 20L NEEDS TO BE EVALUATED. RE-EVALUATED DENT FOUND TO BE OUT OF LIMITS AS PER SRM 53-00-01 INSTALLED REPAIR DOUBLER AT FUSELAGE SKIN STA 500C+5IN STR20L AS PER SRM 53-00-01 REPAIR 1.
